# SDR AALA20072532

- Difficulty date: December 27, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- Aircraft time: 59,866 hours
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL  INFLIGHT T449/27DEC - SMOKE IN AFT CABIN DURING CLIMB.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT WATER SEPARATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
